30 years experience
Ask Free Question
Hi, dear lybrate-user,
it so happens due to hormonal irregularity. You need not to worry in this regard and follow the under noted norms:
* take, plenty of water to liquefied your blood to set your anemic condition, right to regularize your period.
* correct your dietary habits.
@pulsatilla 30-6 pills, thrice a day.
Discontinue this medicine when your period is established & restart on cessation of d flow.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Irregular Periods treatment